Reply To: For those who get regular IVIG infusions, how often do you get them?
I have my IVIG every month. A series of four straight days once a month scheduled at this point to have 6 months.
Whoever may read this could they please respond if you experience any of these symptoms and have they gone away with IVIG infusion? The symptoms are: both feet are numb and I have sever pain in both knees. Severe twitching in both of my hamstrings that feel like a bad charlie horse is about to happen. I have sever pain in both of my hands and it is very difficult to pick things up, turn pages of the paper and typing this forum as well as hold a cup of coffee, I have spilt a few! ugh… I am also very dizzy/light headed or feel like I’m in a fog most of the time. Driving is very difficult because its hard to gauge how hard am I pressing on the break. I also have shortness of breath and pain in my chest. I am on Comiden ( spelling?) due to previous PE in January 2016. My Neuro said I had to go back on because IVIG thickens your blood and I am at a greater risk for blood clots? I also take 900 mg of Gabapetin twice daily for a seral nerve biopsy completed Dec. 20, 2016. I have had two series of treatments and there is no improvement thus far. In fact the chest pain and hand situation is worse daily. I was diagnosed January 8, 2017. I am exhausted at the end of my work day and on the weekends seems like all I want to do is sleep. I feel awful about this as I never want to do much with my wife and family. I went from being a very active guy to this…anyone ever stop all these meds and feel better?? I pray a lot of you will respond if you have similar experiences or am I just weird? Thank you to all take the time to respond!